Journal article icon

Journal article

YANG-LEE ZEROS OF A PLANAR ISING-MODEL WITH A BOUNDARY MAGNETIC-FIELD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01210700

Authors


ABRAHAM, D More by this author
DECONINCK, J More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
108
Issue:
1
Pages:
13-23
Publication date:
1987
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:a755423b-51a2-422a-8064-1292ee7c8dfc
Source identifiers:
18465
Local pid:
pubs:18465

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP